MAUDE Adverse Event Report: PHILIPS HEALTHCARE (SUZHOU) CO., LTD. DIGITALDIAGNOST C50; SYSTEM, X-RAY, STATIONARY

PHILIPS HEALTHCARE (SUZHOU) CO., LTD. DIGITALDIAGNOST C50; SYSTEM, X-RAY, STATIONARY
Model Number DIGITALDIAGNOST C50 WIN10
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note: we have not completed our investigation of this event.We will file a follow-up emdr at the complete of the investigation.Internal cross reference: complaint (b)(4).
 
Event or Problem Description
This complaint was reviewed.The customer reported observing shavings descending from the rails.There's no allegation of death or serious injury.However, considering that a similar incident has previously occurred on the same device lead to an eye injury, this event has been determined to be a reportable one.Philips has started the investigation of this event.
 
Additional Manufacturer Narrative
On 28-aug-2025: during a retrospective review of this report, it was identified that the udi information was inadvertently omitted.This follow-up submission is being made to provide the complete and correct udi data.
 
Additional Manufacturer Narrative
Philips received a complaint regarding the digitaldiagnost c90 system, concerning metal shavings falling from the rails.The device was in clinical use and there was no patient or user harm.The field service engineer (fse) conducted an inspection and discovered that the small metal pieces originated from the brake pads of the system.The fse then cleaned the longitudinal and lateral ceiling rails and tested the system's geometry functions, which all passed.The philips complaint handling team, along with the system engineering team, analyzed the issue and concluded that there was no design defect of the system.The observed problem was due to gradual mechanical wear, which is a natural occurrence in systems with multi-directional movement.The design already includes several preventive measures, such as wear-resistant components and particle collection systems.With the corrective actions taken, including updates to maintenance documentation and the introduction of enhanced components, the risk of recurrence can be significantly reduced through regular system maintenance as specified in the instructions for use and updated planned maintenance procedures.The system is currently in full operation status without any issues.

Brand Name
DIGITALDIAGNOST C50
Common Device Name
SYSTEM, X-RAY, STATIONARY
Manufacturer (Section D)
PHILIPS HEALTHCARE (SUZHOU) CO., LTD.
no. 258, zhongyaun road
suzhou industrial park
suzhou jiangsu 21502 4
CH  215024
Manufacturer (Section G)
PHILIPS HEALTHCARE (SUZHOU) CO., LTD.
no. 258, zhongyaun road
suzhou industrial park
suzhou jiangsu 21502 4
CH   215024
Manufacturer Contact
miley xu
no. 258, zhongyaun road
suzhou industrial park
suzhou jiangsu 21502-4
CH   215024
MDR Report Key22392517
Report Number3009529630-2025-000011
Device Sequence Number9126914
Product Code KPR
UDI-Device Identifier00884838095199
UDI-Public(01)00884838095199
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K163410
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIGITALDIAGNOST C50 WIN10
Device Catalogue Number712204
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer06/26/2025
06/26/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date08/06/2025
08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown